Absolute │A; δ │<sub>k</sub> and │A; γ; δ│<sub>k</sub> Summability for n-tupled Triangle Matrices

Authors

  • Smita Sonker National Institute of Technology Kurukshetra, Kurukshetra-136119, India
  • Alka Munjal Akal University, Talwandi Sabo-151302, Bathinda, India
  • Lakshmi Narayan Mishra School of Advanced Sciences, Vellore Institute of Technology (VIT) University, Vellore-632014, Tamil Nadu, India

DOI:

https://doi.org/10.3126/jnms.v3i2.33957

Keywords:

Absolute Summability, Boundness of Matrix, Infinite Series, Sequence Space

Abstract

In this study, new sequence spaces (Ak; δ) & (Ak; γ; δ) have been introduced to establish two theorems on minimal set of the sufficient conditions for a n-tupled triangle T to be a bounded operator on sequence spaces (Ank ; δ) & (Ank ; γ; δ): Generalized summability method │A; δk & │A; γ; δk have been applied for determining the sufficient conditions, where k ≥ 1; δ ≥ 0 and γ is real number. Further, a set of new and well-known applications has been deduced from the main result under suitable conditions, which shows the importance of the main result.

Downloads

Download data is not yet available.
Abstract
27
PDF
27

Author Biographies

Smita Sonker, National Institute of Technology Kurukshetra, Kurukshetra-136119, India

Department of Mathematics

Alka Munjal, Akal University, Talwandi Sabo-151302, Bathinda, India

Department of Mathematics

Lakshmi Narayan Mishra, School of Advanced Sciences, Vellore Institute of Technology (VIT) University, Vellore-632014, Tamil Nadu, India

Department of Mathematics

Downloads

Published

2020-12-30

How to Cite

Sonker, S., Munjal, A., & Mishra, L. N. (2020). Absolute │A; δ │<sub>k</sub> and │A; γ; δ│<sub>k</sub> Summability for n-tupled Triangle Matrices. Journal of Nepal Mathematical Society, 3(2), 27–34. https://doi.org/10.3126/jnms.v3i2.33957

Issue

Section

Articles